# SDR SWAA020295

- Difficulty date: February 6, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 59,582 hours, 63,906 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, FOUND FUSLAGE SKIN CRACKED (3 EA) AT BS 740 AND STR 19L, BS 932 AND STR 22R, BS 973 AND STR 21L.  REPAIRED SKIN PER SRM.
